Arkansas, 2014Flash Flood and Damaging Winds in Arkansas, July 10, 2014
July 10, 2014 · NWS LZK · 5 events in 3 counties and zones
A cluster of thunderstorms, known as a mesoscale convective system (MCS), developed well to the northwest of Arkansas on the evening of the 9th. The thunderstorms entered northwest Arkansas on the morning of the 10th and then re-intensified in the state during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $52,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of thunderstorms, known as a mesoscale convective system (MCS), developed well to the northwest of Arkansas on the evening of the 9th. The thunderstorms entered northwest Arkansas on the morning of the 10th and then re-intensified in the state during the afternoon. A few storms became severe and produced heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 10, 11:42 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 10, 11:42 AM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1242 PM CDT THU JUL 10 2014
.AVIATION...
THE REMNANTS OF AN MCS IS MOVING INTO NORTHWEST ARKANSAS AT THIS
TIME. EARLIER IT WAS WEAKENING...NOW IT IS SHOWING SIGNS OF
REGENERATING. THUNDERSTORMS ARE BECOMING STRONGER IN WESTERN
ARKANSAS...AND THESE WILL MOVE EAST. SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN CENTRAL AND SOUTH
SECTIONS IN VICINITY OF SURFACE BOUNDARY. PRECIPITATION WILL
DISSIPATE BY LATE EVENING. VFR AND MVFR CONDITIONS ARE EXPECTED
THROUGH THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 1000 AM CDT THU JUL 10 2014/
DISCUSSION...
OVERALL FORECAST ON TRACK. MORNING CONVECTION OVER SOUTHERN AR
MOVING SE AND WEAKENING. TSTORM COMPLEX OVER NE OK SLOWLY MOVING ESE
WITH SOME WEAKENING...BUT DO EXPECT SOME OF IT TO HOLD TOGETHER AND
BRING NW AND PARTS OF WEST CENTRAL SOME CHANCES OF RAIN. ON THE MAP
THE FRONT HAS BECOME MORE WASHED OUT...WITH SOME ANALYSIS OVER NORTH
CENTRAL AR...WITH DEW POINT TEMPS IN THE 60S NORTH OF THE BOUNDARY
WHILE IN THE LOWER 70S SOUTH. TEMPS WERE ALSO A FEW DEGREES LOWER
NORTH OF THE BOUNDARY. 12Z KLZK SOUNDING HAD A MOIST LOWER SURFACE
TO 8K FEET LAYER..WITH PRECIP WATER VALUE OF 1.13 INCHES...WHILE
ABOVE 8K FEET QUITE DRY. THIS SHOULD LIMIT CONVECTION DEVELOP
TODAY...AS WELL AS WEAK UPPER SHORT WAVE ENERGY AND THE WASHED OUT
BOUNDARY. THEREFORE JUST A SLIGHT TO LOW CHANCE OF CONVECTION IS
EXPECTED THIS AFTERNOON TO EVENING...WITH THE MAIN AREA IN THE
NORTHWEST A BIT HIGHER. CIRRUS CLOUD BLOW OFF FROM THE CONVECTION IN
THE NW WILL STREAM OVER AR TODAY...AND WILL HOLD TEMPS DOWN A FEW
DEGREES AND HIGHS MOSTLY IN THE 80S...WHILE AREAS THAT SEE MORE SUN
WILL REACH THE UPPER 80S TO AROUND 90. WILL FINE TUNE A FEW ELEMENTS
FOR LATE MORNING UPDATE...BUT NO SIGNIFICANT CHANGES EXPECTED. (59)
PREV DISCUSSION... /ISSUED 646 AM CDT THU JUL 10 2014/
AVIATION...10/12Z TAF CYCLE
SCTD SHRA/TSRA WL CONT TO AFFECT PARTS OF SRN AR THIS MRNG IN THE
VCNTY OF A STALLED FNTL BNDRY. KEPT A MENTION OF VCSH/VCTS AT KADF
AND KLLQ. PATCHY BR WL BE NOTED OVR THE REST OF THE FA EARLY THIS
MRNG WITH BRIEF MVFR CONDS POSSIBLE. FOCUS THEN TURNS TO COMPLEX
OF STORMS WORKING INTO NERN OK ATTM. MODEL DATA CONT TO INDC THE
REMNANTS OF THIS SYS COULD AFFECT PARTS OF WRN AND CNTRL AR BY
THIS AFTN. DUE TO FCST UNCERTAINTIES...KEPT PROB30/VCTS IN THE
FCST FOR NOW AND MONITOR TRENDS THRU THE MRNG HRS. OTHERWISE...VFR
CONDS WL PREVAIL. /44/
PREV DISCUSSION... /ISSUED 414 AM CDT THU JUL 10 2014/
SHORT TERM...TODAY THROUGH SUNDAY NIGHT
CONVECTION IS ONCE AGAIN ONGOING ACROSS SOUTHERN ARKANSAS THIS
MORNING...ALBEIT MUCH MORE SPARSE WITH REGARD TO COVERAGE. EXPECT
THIS WILL CONTINUE THROUGH DAYBREAK THEN DIE OFF THROUGH THE
MORNING HOURS. MEANWHILE A THUNDERSTORM COMPLEX IN SOUTH CENTRAL
KANSAS IS MOVING SOUTHEAST AND SHOULD SWEEP THROUGH MAINLY THE
SOUTHWEST HALF OF THE STATE LATE THIS MORNING AND INTO THE
AFTERNOON HOURS. THAT IS JUST AS MORNING TIME CONVECTION IS DYING
DOWN IT WILL LIKELY BE REPLACED BY MORE SCATTERED SHOWERS AND
THUNDERSTORMS.
SURFACE OBSERVATIONS THIS MORNING SHOW A FRONT SITUATED ACROSS
THE NORTHERN HALF OF THE STATE...ROUGHLY FROM JUST NORTH OF FORT
SMITH OVER TO JUST NORTH OF SEARCY AND MEMPHIS. THIS FRONT WILL
CONTINUE TO MIGRATE BACK TO THE NORTH OVER THE NEXT 24 HOURS OR
SO. WHILE THERE COULD BE SOME ISOLD TSTMS TOMORROW...THERE IS NO
CLEAR SIGNAL AS TO WHERE THEY WILL OCCUR SO JUST HAVE SOME BROAD
BRUSHED SLIGHT CHANCE POPS IN THE FORECAST FOR TOMORROW. SATURDAY
AND SUNDAY SHOULD BE DRY.
THE REAL STORY FOR FRIDAY THROUGH SUNDAY WILL BE THE WARMING
TREND. AFTERNOON HIGHS SHOULD CREEP INTO THE UPPER 90S BY
SATURDAY. MODELS HAVE NOW COME INTO AGREEMENT ON A MORE REASONABLE
MAX TEMP FORECAST FOR SATURDAY...NOW SHOWING HIGHS AT OR BELOW
97...VERSUS TRIPLE DIGIT HIGHS IN CENTRAL AND SOUTHERN ARKANSAS IN
PREVIOUS RUNS. HIGHS 95-97 SEEM MUCH MORE LIKELY THAN 100 GIVEN
THE RECENT RAINFALL. STAYED THE COURSE IN THAT RESPECT...CAPPING
HIGHS AT 97 IN THE WARMEST SPOTS FOR SATURDAY. PUT IN SIMILAR
VALUES ON SUNDAY BUT STILL UNDERCUT GUIDANCE AS THE MAJORITY ARE
STILL SHOWING A HIGH BIAS I BELIEVE.
LONG TERM...MONDAY THROUGH WEDNESDAY
THE VARIOUS MODEL SOLUTIONS CONT TO INDC ANOTHER UPR LVL PATTERN CHG
EARLY NEXT WEEK. AN UPR RDG WL SHIFT BACK WWD AS AN UPR LOW PASSES
ACRS THE GREAT LAKES REGION. THE RESULTING NWLY FLOW ALOFT OVR THE
CNTRL STATES WL BRING A NEW CDFNT SWD THRU AR DURG THE LATTER PART
OF THE PD.
THIS LEADS TO THE MAIN FCST CONCERN...THAT BE THE TIMING OF THE
AFOREMENTIONED CDFNT THRU THE FA. THE LATEST GFS IS NOW THE SLOWEST
WITH THE FROPA THRU THE FA COMPARED TO THE ECMWF AND GEM. STUCK WITH
A BLEND OF THE VARIOUS SOLUTIONS REGARDING FROPA LATE MON AND TUE.
SCT POPS WERE MAINTAINED AS WELL WITH DATA SUGGESTING A MAJORITY OF
THE PRECIP WL BE POST FNTL. MOS TEMPS SEEMED REASONABLE THRU THE PD.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 69 91 73 95 / 20 20 10 10
CAMDEN AR 71 95 74 97 / 20 20 10 10
HARRISON AR 69 91 71 93 / 30 20 10 10
HOT SPRINGS AR 72 94 73 95 / 30 20 10 10
LITTLE ROCK AR 72 93 74 96 / 30 20 10 10
MONTICELLO AR 72 94 74 96 / 20 20 10 10
MOUNT IDA AR 71 93 72 94 / 30 20 10 10
MOUNTAIN HOME AR 68 91 71 95 / 30 20 10 10
NEWPORT AR 69 91 72 94 / 20 20 10 10
PINE BLUFF AR 71 94 74 96 / 20 20 10 10
RUSSELLVILLE AR 71 93 73 95 / 30 20 10 10
SEARCY AR 70 92 72 94 / 20 20 10 10
STUTTGART AR 71 92 73 95 / 20 20 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...51
Hazardous weather outlook, Jul 10, 4:00 AM CST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU JUL 10 2014
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU JUL 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A STATIONARY FRONTAL BOUNDARY...NEAR THE LOUISIANA BORDER...WILL
CONTINUE TO PROVIDE A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS
TODAY AND TONIGHT. WHILE A FEW STRONG STORMS ARE POSSIBLE...THE
CHANCES OF ORGANIZED SEVERE WEATHER WILL BE LOW.
MEANWHILE...A COMPLEX OF THUNDERSTORMS ACROSS KANSAS IS EXPECTED TO
CONTINUE WORKING SOUTHEASTWARD AS THE MORNING PROGRESSES. SOME OF
THE ACTIVITY IS EXPECTED TO AFFECT PARTS OF NORTHWEST ARKANSAS BY
EARLY AFTERNOON...AND EVENTUALLY INTO CENTRAL SECTIONS OF THE STATE
AS THE AFTERNOON PROGRESSES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE AFOREMENTIONED FRONT WILL GRADUALLY LIFT BACK NORTHWARD ACROSS
ARKANSAS FRIDAY AND FRIDAY NIGHT. ANY STORMS THAT DO DEVELOP ALONG
THE RETREATING FRONT ON FRIDAY WILL BE SPOTTY.
A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE SOUTHWEST
OVER THE WEEKEND. TEMPERATURES WILL BE ABOVE NORMAL...WITH
AFTERNOON HEAT INDEX VALUES AROUND 100 DEGREES IN ALL BUT THE OZARK
MOUNTAINS OF THE NORTHWEST.
IT APPEARS THE HEAT WILL BE TEMPORARY. HIGH PRESSURE WILL WEAKEN
EARLY NEXT WEEK...AND THAT WILL ALLOW ANOTHER COLD FRONT TO DROP
SOUTHWARD THROUGH THE NATURAL STATE. COOLER CONDITIONS ARE EXPECTED
BEHIND THE FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
44
In the hours before
Special weather statement, Jul 10, 11:23 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1223 PM CDT THU JUL 10 2014
ARZ012-021-022-030-037-038-101805-
JOHNSON AR-LOGAN AR-NEWTON AR-POPE AR-SCOTT AR-YELL AR-
1223 PM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YELL...NORTHEASTERN
SCOTT...NORTHWESTERN POPE...NEWTON...LOGAN AND JOHNSON COUNTIES UNTIL
100 PM CDT...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF MODERATE TO STRONG THUNDERSTORMS OVER SEBASTIAN AND FRANKLIN
COUNTIES IN NORTHWEST ARKANSAS...AND THIS AREA WILL MOVE INTO
LOGAN...JOHNSON AND NEWTON COUNTIES. THE AREA WAS MOVING EAST AT 25
MPH.
SMALL HAIL AROUND PEA SIZE AND WIND GUSTS UP TO 40 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING. PONDING OF WATER IN LOW LYING AREAS AND ON ROADWAYS WILL
BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PARIS... LOST VALLEY SP... JASPER...
CLARKSVILLE... BOONEVILLE... WOODLAND...
WALNUT... UPPER BUFFALO WILDERNESS AREA...
TOKALON... SUBIACO...
STONEHOUSE REC AREA... SPADRA...
SCRANTON... ROSETTA... RATCLIFF...
PRUITT... PINEY BAY REC AREA... PIERCETOWN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 78.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3494 9424 3515 9410 3515 9404 3523 9404
3524 9393 3533 9391 3532 9381 3542 9382
3538 9371 3574 9370 3578 9368 3577 9352
3588 9353 3600 9345 3611 9346 3609 9304
3508 9324
TIME...MOT...LOC 1720Z 270DEG 23KT 3529 9384
/59Special weather statement, Jul 10, 11:56 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 PM CDT THU JUL 10 2014
ARZ012-021-022-030-037-038-101840-
JOHNSON AR-LOGAN AR-NEWTON AR-POPE AR-SCOTT AR-YELL AR-
1256 PM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YELL...NORTHEASTERN
SCOTT...WESTERN POPE...SOUTHWESTERN NEWTON...LOGAN AND JOHNSON
COUNTIES UNTIL 145 PM CDT...
AT 1250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF DENNING...OR 8 MILES
SOUTHEAST OF OZARK...MOVING EAST AT 25 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER IN LOW LYING
AREAS AND ON ROADWAYS WILL BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PARIS... DANVILLE... CLARKSVILLE...
BOONEVILLE... WOODLAND... WALNUT...
TOKALON... SUBIACO...
STONEHOUSE REC AREA... SPADRA...
SCRANTON... ROSETTA... RATCLIFF...
PINEY BAY REC AREA... PETIT JEAN RIVER WMA...
MT NEBO SP... MT MAGAZINE... MOSLEY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 76.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3524 9396 3524 9393 3532 9392 3532 9381
3542 9381 3537 9375 3538 9371 3567 9371
3576 9368 3577 9353 3580 9352 3588 9319
3507 9324 3489 9415
TIME...MOT...LOC 1755Z 277DEG 22KT 3539 9374
/59Special weather statement, Jul 10, 12:41 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
141 PM CDT THU JUL 10 2014
ARZ021>023-030-031-038-039-101925-
CONWAY AR-JOHNSON AR-LOGAN AR-PERRY AR-POPE AR-VAN BUREN AR-YELL AR-
141 PM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR YELL...WESTERN VAN BUREN...
POPE...NORTHERN PERRY...NORTHEASTERN LOGAN...SOUTHEASTERN JOHNSON AND
WESTERN CONWAY COUNTIES UNTIL 230 PM CDT...
AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF MOSLEY...OR 10 MILES NORTH OF
DANVILLE...MOVING EAST AT 40 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. THE HEAVY RAIN WILL CREATE
LOCALIZED FLOODING OF LOW LYING AREAS AND PONDING OF WATER ON
ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE... PERRYVILLE... MORRILTON...
DANVILLE... TARAL... ST. VINCENT...
SOLO... SOLGOHACHIA... SEQUOYA PARK...
POTTSVILLE... PLAINVIEW... PINEY BAY REC AREA...
PETIT JEAN STATE PARK...
PETIT JEAN RIVER WMA... PETIT JEAN MTN...
PERRY... OPPELO... OLA...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 114.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3568 9272 3503 9259 3485 9365 3550 9340
TIME...MOT...LOC 1840Z 267DEG 36KT 3518 9329
/59
Thunderstorm Wind, Pope
- When
- July 10, 1:10 PM CST
- Where
- Pope County, 1.37 mi W of Hector
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.468, -92.974
Trees and power lines were blown down, blocking Arkansas 27.
Thunderstorm Wind, Pulaski
- When
- July 10, 2:35 PM CST
- Where
- Pulaski County, 1.08 mi NE of Levy
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Utility Company
- Coordinates
- 34.813, -92.259
A tree fell, damaging electrical distribution equipment.
Flash Flood, Pulaski
- When
- July 10, 3:00 PM CST to 4:30 PM CST
- Where
- Pulaski County, 1.3 mi NE of Natural Steps to 3.29 mi NW of Crystal Valley
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 34.885, -92.457
A number of streets were flooded in Little Rock, North Little Rock, and Maumelle.
Thunderstorm Wind, Jefferson
- When
- July 10, 3:42 PM CST
- Where
- Jefferson County, 2.25 mi SSE of Sulphur Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 34.150, -92.115
A tree fell on Spring Lake Rd. in Watson Chapel.
Thunderstorm Wind, Jefferson
- When
- July 10, 3:42 PM CST
- Where
- Jefferson County, Pine Bluff
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 34.220, -92.020
Several trees were blown down in Pine Bluff.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flooding in Virginia, July 10, 201410 injured · $728,000 · EF0 · 22 events
- Flash Flood and Hail in Nebraska, July 10, 2014$80,000 · 2.5 in hail · 15 events
- Hail and Damaging Winds in South Carolina, July 10, 2014$26,000 · 65 kt wind · 5 events
- Lightning Strike in North Carolina, July 10, 2014$25,000 · 1 event
- Flash Flooding and Lightning Strike in Oklahoma, July 10, 2014$18,000 · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, July 10, 201415 events
- Hail and Damaging Winds in South Carolina, July 10, 20141 injured · 1 in hail · 6 events
- Flash Flood and Damaging Winds in New Mexico, July 10, 2014$15,000 · 58 kt wind · 3 events
- Damaging Winds in Georgia, July 10, 201460 kt wind · 10 events
- Flash Flooding and Damaging Wind in Arizona, July 10, 2014$12,000 · 5 events
- Flash Flood and Damaging Winds in North Carolina, July 10, 2014$11,000 · 50 kt wind · 4 events
- Hail in South Dakota, July 10, 20141.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 519126, 519127, 519128, 519129, 519130.